# SDR ASAA2023103045847

- Difficulty date: October 25, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,862 hours, 11,243 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 1853M33P06
- Part serial: LMDN6758
- Condition: Faulted
- Location: #2 Engine
- Part time: 499 hours, 148 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON ENG 2 SHORT TIME FAULT MSG # 73-11282 EEC CHANNEL IS NOT ENERGIZED WITH THE ALTERNATOR VOLTAGE. GROUNDED - YES. (RESOLVED ON W/O: 1974677 TASKCARD: N/R-00004 ) INSPECTED DP0802 & DP0808. FOUND CONTAMINATION IN DP0802 & CLEANED. CHECKED CONTINUITY BETWEEN DP0802 & DP0808. NO SHORTS TO CONN. SHELL. REF FIM 73-27 TASK 804. REMOVED & REPLACED #2 EEC IAW FIM 73-27 TASK 805 STEP F. (1). ACCOMPLISHED NECESSARY POST-INSTALLATION TESTS/SOFTWARE CHECKS EXCEPT TEST 12-ACTUATORS TEST, TASK 71-00-00-700-807-F00. REPAIR CONFIRMATION NEEDS TO BE ACCOMPLISHED IAW FIM FIM 73-27 TASK 805 STEP G.(TEST 13-ENGINE RUN-EEC BITE CHECK, TASK 71-00-00-700-808-F00) N. RIVERA 55343 10/29/2023. PERFORMED ACTUATORS TEST REF AMM 71-00-00-700-807-F00. ACTUATORS TEST PASSED WITH NO FAULTS. PERFORMED TEST 13 ENGINE RUN, EEC BITE CHECK REF AMM 71-00-00-700-808-F00, NO FAULTS FOUND AFTER ENGINE RUN AND TEST. THIS CLEARS PLT, SEAMC DAN NOTIFIED.
